Norbert Seifter

(Former)

Research output

  1. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In : Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Erratum to: "On convertible (0,1)-matrices''

    Kräuter, A. & Seifter, N., 1984, In : Linear and multilinear algebra. 15 (1984), p. 191

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Linear and projective boundary of nilpotent groups

    Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, In : Glasgow Mathematical Journal. 57.2015, 3, p. 591-632 42 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Infinite arc-transitive and highly-arc-transitive digraphs

    Möller, R. G., Potočnik, P. & Seifter, N., 4 Dec 2018, In : European journal of combinatorics. 77.2019, March, p. 78-89 12 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Sharply k-arc-transitive-digraphs: Finite and infinite examples

    Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov 2018, In : Discrete mathematics. 342.2019, 3, p. 768-776 9 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    A bound for groups of linear growth

    Seifter, N. & Imrich, W., 1987, In : Archiv der Mathematik.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Reachability relations and the structure of transitive digraphs

    Seifter, N. & Trofimov, V. I., 2009, In : The journal of combinatorics. 16, p. 1-18

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Eigenvalues and domination in graphs

    Seifter, N. & Brand, C., 1996, In : Mathematica Slovaca.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 4 5 Next